<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-773.rss">
<title>Volume 10, Issue 4 (2014) | Journal of Mathematics and Statistics</title>
<description>Volume 10, Issue 4 (2014) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/773</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.421.422"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.423.425"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.426.435"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.436.442"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.443.447"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.448.452"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2014.421.422">
    <title><![CDATA[On the Importance of Pure Mathematics]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.421.422</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 11 December 2014; <a href="https://thescipub.com/jmss/jmssp.2014.421.422">doi:10.3844/jmssp.2014.421.422</a></p>]]></content:encoded>
    <dc:title><![CDATA[On the Importance of Pure Mathematics]]></dc:title><dc:creator>Farida  Kachapova</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.421.422</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-12-11; | doi:10.3844/jmssp.2014.421.422</dc:source>
    <dc:date>2014-12-11</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.421.422</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.421.422</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.423.425">
    <title><![CDATA[New Kind of Statistical Methods]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.423.425</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 28 November 2014; <a href="https://thescipub.com/jmss/jmssp.2014.423.425">doi:10.3844/jmssp.2014.423.425</a></p>]]></content:encoded>
    <dc:title><![CDATA[New Kind of Statistical Methods]]></dc:title><dc:creator>Cagdas Hakan Aladag</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.423.425</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-11-28; | doi:10.3844/jmssp.2014.423.425</dc:source>
    <dc:date>2014-11-28</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.423.425</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.423.425</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.426.435">
    <title><![CDATA[Thermal Performance Assessment for Laminar Forced Convection with Downstream Reformed-V and Reformed-Double-V Generators]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.426.435</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 1 January 2015; <a href="https://thescipub.com/jmss/jmssp.2014.426.435">doi:10.3844/jmssp.2014.426.435</a></p>Thermal assessments for laminar flow in an isothermal wall square channel over downstream Reformed-V (RV) and Reformed-Double-V (RDV) generators inserted diagonally are presented numerically in three ...]]></content:encoded>
    <dc:title><![CDATA[Thermal Performance Assessment for Laminar Forced Convection with Downstream Reformed-V and Reformed-Double-V Generators]]></dc:title><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:creator>Amnart  Boonloi</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.426.435</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-01-01; | doi:10.3844/jmssp.2014.426.435</dc:source>
    <dc:date>2015-01-01</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.426.435</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.426.435</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.436.442">
    <title><![CDATA[Reliability and Economic Analysis of a Power Generating System Comprising One Gas and One Steam Turbine with Random Inspection]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.436.442</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 1 January 2015; <a href="https://thescipub.com/jmss/jmssp.2014.436.442">doi:10.3844/jmssp.2014.436.442</a></p>Reliability and economic analysis for a power generating system comprising one gas and one steam turbine has been done wherein the inspection for doing one of the three types of maintenance (Minor, Pa...]]></content:encoded>
    <dc:title><![CDATA[Reliability and Economic Analysis of a Power Generating System Comprising One Gas and One Steam Turbine with Random Inspection]]></dc:title><dc:creator>Dalip  Singh</dc:creator><dc:creator>Gulshan  Taneja</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.436.442</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-01-01; | doi:10.3844/jmssp.2014.436.442</dc:source>
    <dc:date>2015-01-01</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.436.442</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.436.442</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.443.447">
    <title><![CDATA[Efficiency Estimation of Innovative Activity the Enterprises]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.443.447</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 5 January 2015; <a href="https://thescipub.com/jmss/jmssp.2014.443.447">doi:10.3844/jmssp.2014.443.447</a></p>The widely acknowledged fact is that the economic growth based only on an export of the raw materials cannot be stable for a long time and thereupon the financial support of an innovative activity get...]]></content:encoded>
    <dc:title><![CDATA[Efficiency Estimation of Innovative Activity the Enterprises]]></dc:title><dc:creator>Andrey Sergeevich Nechaev</dc:creator><dc:creator>Dmitry Alekseevich Antipin</dc:creator><dc:creator>Oksana Victorovna Antipina</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.443.447</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-01-05; | doi:10.3844/jmssp.2014.443.447</dc:source>
    <dc:date>2015-01-05</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.443.447</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.443.447</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.448.452">
    <title><![CDATA[Exact Permutation Algorithm for Paired Observations: A General and Efficient Version]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.448.452</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 5 January 2015; <a href="https://thescipub.com/jmss/jmssp.2014.448.452">doi:10.3844/jmssp.2014.448.452</a></p>For the better part of a century, methods have been illustrated for the enumeration of all possible permutations of cases from which an exact characterization of the likelihood of obtaining results as...]]></content:encoded>
    <dc:title><![CDATA[Exact Permutation Algorithm for Paired Observations: A General and Efficient Version]]></dc:title><dc:creator>David T. Morse</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.448.452</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-01-05; | doi:10.3844/jmssp.2014.448.452</dc:source>
    <dc:date>2015-01-05</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.448.452</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.448.452</prism:url>
    </item></rdf:RDF>